MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2018

Levamisole-induced vasculopathy with gastric involvement in a cocaine user.

Boyd Alan S, Ortleb Melanie

Клинический случайСтатьяПеревод в очереди

Аннотация

Reports of levamisole-induced vasculopathy (LIV) secondary to use of levamisole-contaminated cocaine largely have been limited to the skin. We report the case of a 35-year-old woman with painful purpuric lesions affecting the cheeks, nose, ears, arms, and legs of several days' duration. She recently had used crack cocaine. A biopsy of a lesion on the right arm demonstrated leukocytoclastic vasculitis. She also reported abdominal pain and gastric reflux of recent onset but denied any history of gastrointestinal tract disease. An upper gastrointestinal endoscopy was performed and demonstrated hemorrhagic erosions of the esophagus and stomach similar in appearance to the cutaneous lesions. Because dermatologists often are the specialists making the diagnosis of LIV, it is important they inform other involved clinicians that the skin may not be the sole repository of vascular insult.

Для цитирования: Boyd Alan S, Ortleb Melanie. Levamisole-induced vasculopathy with gastric involvement in a cocaine user.. Cutis. 2018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.